# SDR MASA200400679

- Difficulty date: December 3, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 7,520 hours, 5,650 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Priority Valve
- Part number: 4622
- Part serial: 818
- Condition: Malfunctioned
- Location: Nlg
- Part time: 1,663 hours, 1,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2789 FROM MCI-DCA RETURNED TO THE FIELD DUE TO A GEAR DISAGREE MESSAGE AND NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT WAS FERRIED TO OKC,AAR FOR TROUBLESHOOTING AND REPAIR 12/3/04 MAINTENANCE REPLACED PRIORITY VALVE, ADJUSTED PROX SWITCH AND PSEU.  OPS CHK GOOD.
